NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Projective modules and involutions

Murray, John (2006) Projective modules and involutions. Journal of Alegbra, 299 (2). pp. 616-622. ISSN 0021-8693

[img] Download (113kB)

Abstract

Let $G$ be a finite group, and let $\Omega:=\{t\in G\mid t^2=1\}$. Then $\Omega$ is a $G$-set under conjugation. Let $k$ be an algebraically closed field of characteristic $2$. It is shown that each projective indecomposable summand of the $G$-permutation module $k\Omega$ is irreducible and self-dual, whence it belongs to a real $2$-block of defect zero. This, together with the fact that each irreducible $kG$-module that belongs to a real $2$-block of defect zero occurs with multiplicity $1$ as a direct summand of $k\Omega$, establishes a bijection between the projective components of $k\Omega$ and the real $2$-blocks of $G$ of defect zero.

Item Type: Article
Keywords: Projective Indecomposable Modules, Involutions
Subjects: Science & Engineering > Mathematics
Item ID: 246
Depositing User: Dr. John Murray
Date Deposited: 30 Aug 2005
Journal or Publication Title: Journal of Alegbra
Publisher: Elsevier
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...